Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Everytime I take the pill, for awhile afterwards I feel kinda wierd, like a 'buzz' thats not so much pleasurable but not bad either. just kinda there, anyone know what I'm talking about?

b

Share this post


Link to post
Share on other sites

Yep yep. I dealt with this, too. I'm currently taking one pill a day so I started taking it with dinner in order to sleep through the buzz. That will probably change when my dose is increased since I'll have more than one pill to take.

Share this post


Link to post
Share on other sites

I dunno man I've gotten buzzes from many things lol.. and tane doesn't seem to do anything that alters my state of mind.

Share this post


Link to post
Share on other sites

didn't the doctor told u NOT to take it with alcohol? lol i wish i got buzz while taking tane. It would make this 5 month journey so painless. So count your blessing damit.

Share this post


Link to post
Share on other sites
I dunno man I've gotten buzzes from many things lol.. and tane doesn't seem to do anything that alters my state of mind.

alas have I too, I wouldn't call it a mind thing, but a gentle difference in my body. I no longer feel it as much, the booze usually overpowers it anyway.

Share this post


Link to post
Share on other sites
I dunno man I've gotten buzzes from many things lol.. and tane doesn't seem to do anything that alters my state of mind.

alas have I too, I wouldn't call it a mind thing, but a gentle difference in my body. I no longer feel it as much, the booze usually overpowers it anyway.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×